# SDR IXXA20251031069

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N479AZ
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 112,171 hours, 20,116 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 21603
- Condition: Unraveled
- Location: Zone 200
- Part time: 4,666 hours, 1,797 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 DESCENT DEVICE FOUND UNRAVELED INSIDE STORAGE BOX. PLACED ON DEFERRAL 67494 MINIMUM EQUIPMENT LIST 25-61-01-01 CATEGORY C. DUE 10 NOVEMBER 2025. REMOVED AND REPLACED #4 DESCENT DEVICE IN ACCORDANCE WITH B767 AIRCRAFT MAINTENANCE MANUAL 25-61-04. DEFERRAL 67494 CLEARED.
